×

zbMATH — the first resource for mathematics

Les suites spectrales associées au complexe de De Rham-Witt. (English) Zbl 0538.14012
In this long and extremely technical paper the authors prove results on the spectral sequences associated to the so called De Rham-Witt complex of a scheme. Some of them seem to have geometrical applications to the theories of unirational and abelian varieties.
Reviewer: A.Conte

MSC:
14F40 de Rham cohomology and algebraic geometry
13K05 Witt vectors and related rings (MSC2000)
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] P. Berthelot, Le théorème de dualité plate pour les surfaces (d’aprèsJ. Milne), dans Surfaces algébriques (Séminaire de Géométrie algébrique d’Orsay 1976–1978),Lecture Notes in Mathematics, no 868, Springer-Verlag, 1981.
[2] P. Berthelot andA. Ogus,Notes on Crystalline Cohomology, Mathematical Notes, no 21, Princeton University Press, 1978. · Zbl 0383.14010
[3] S. Bloch, Algebraic K-Theory and Crystalline Cohomology,Publ. Math. I.H.E.S.,47 (1978), 187–268.
[4] P. Deligne etL. Illusie, Cristaux ordinaires et coordonnées canoniques, dans Surfaces algébriques (Séminaire de Géométrie algébrique d’Orsay 1976–1978),Lecture Notes in Mathematics, no 868, Springer-Verlag, 1981.
[5] M. Demazure, Lectures onp-divisible groups,Lecture Notes in Mathematics, no 302, Springer-Verlag, 1972. · Zbl 0247.14010
[6] M. Demazure etP. Gabriel,Groupes algébriques, t. I, Paris, Masson, et North-Holland Pub. Co., 1970. · Zbl 0203.23401
[7] T. Ekedahl, travail en préparation.
[8] J.-M. Fontaine, Groupesp-divisibles sur les corps locaux,Astérisque, no 47–48, Société math. de France, 1977.
[9] L. Illusie, Complexe cotangent et déformations I,Lecture Notes in Mathematics, no 239, Springer-Verlag, 1972. · Zbl 0238.13017
[10] L. Illusie, Complexe de de Rham-Witt et cohomologie cristalline,Ann. Scient. de l’E.N.S., 4e série,12 (1979), 501–661. · Zbl 0436.14007
[11] L. Illusie, Complexe de de Rham-Witt, dans Journées de géométrie algébrique de Rennes, juillet 1978,Astérisque, no 63, Soc. math. de France, 1979, 83–112.
[12] L. Illusie, Finiteness, Duality and Künneth Theorems in the Cohomology of the De Rham-Witt complex, à paraître dansProc. of the Franco-japanese Conference in Algebraic Geometry, Tokyo-Kyoto, Oct. 1982,Lecture Notes in Mathematics, Springer-Verlag.
[13] K. Kato, The study of the étale cohomology in a mixed characteristic situation, preliminary version, and On the recent result of S. Bloch on Hodge-Tate decompositions,Lectures at the I.H.E.S., April 1981.
[14] N. Katz, Algebraic Solutions of Differential Equations,p-Curvature and the Hodge Filtration,Inv. Math.,18 (1972), 1–118. · Zbl 0278.14004 · doi:10.1007/BF01389714
[15] N. Katz, Slope Filtration of F-Crystals, dans Journées de Géométrie Algébrique de Rennes, juillet 1978,Astérisque, no 63, Soc. math. de France, 1979, 113–164.
[16] N. Katz, Crystalline Cohomology, Dieudonné Modules and Jacobi Sums, dansAutomorphic forms, Tata Institute, Bombay, 1979, 165–246.
[17] B. Mazur, Frobenius and the Hodge Filtration,Bull. Amer. Math. Soc.,78 (1972), 653–667. · Zbl 0258.14006 · doi:10.1090/S0002-9904-1972-12976-8
[18] N. Nygaard, Closedness of RegularI-Forms on Algebraic Surfaces,Ann. Scient. de l’E.N.S., 4e série,12 (1979), 33–45.
[19] N. Nygaard, Ap-adic proof of the non-existence of vector fields on K3 surfaces,Ann. of Math.,110 (1979), 515–528. · Zbl 0448.14008 · doi:10.2307/1971236
[20] N. Nygaard, Slopes of Powers of Frobenius on Crystalline Cohomology,Ann. Sc. de l’E.N.S., 4e série,14 (1981), 369–401. · Zbl 0519.14012
[21] A. Ogus, F-Crystals and Griffiths Transversality,Int. Symp. on Alg. Geom., Kyoto, 1977, 15–44.
[22] F. Oort, Dieudonné Modules of Finite Local Group Schemes,Indag. Math.,36 (1974), 284–292. · Zbl 0281.14019
[23] M. Raynaud, “p-torison” du schéma de Picard, dans Journées de Géométrie Algébrique de Rennes, juillet 1978,Astérisque, no 64, Soc. math. de France, 1979, 87–148.
[24] J.-P. Serre, Groupes proalgébriques,Publ. Math. I.H.E.S.,7 (1960), 341–403.
[25] J.-P. Serre, Sur la topologie des variétés algébriques en caractéristiquep, Symposium Internacional de Topologia Algebraica, Mexico, 1958, 24–53.
[26] J.-P. Serre, Quelques propriétés des variétés abéliennes en caractéristiquep, American J. of Math.,80 (1958), 715–739. · Zbl 0099.16201 · doi:10.2307/2372780
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.